# SDR SWAA2015030337082

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 50,026 hours, 29,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22L, 2 INCHES BELOW SECOND FASTENER AFT.  REPAIRED CHORD IAW SI & EA.
